Pacific Journal of Mathematics

The existence of wave operators for nonlinear equations.

A. R. Brodsky

Article information

Source
Pacific J. Math., Volume 19, Number 1 (1966), 1-12.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102993950

Mathematical Reviews number (MathSciNet)
MR0203214

Zentralblatt MATH identifier
0151.20901

Subjects
Primary: 35.80
Secondary: 35.57

Citation

Brodsky, A. R. The existence of wave operators for nonlinear equations. Pacific J. Math. 19 (1966), no. 1, 1--12. https://projecteuclid.org/euclid.pjm/1102993950


Export citation

References

  • [1] R. W. Goodman, One sided invariant subspaces and domain of uniqueness for hyperbolicequations,Proc. Amer. Math. Soc. 15 (1964), 653.
  • [2] I. E. Segal, Non-linear semi-groups,Ann. of Math. 78 (1963), 339-364.
  • [3] I. E. Segal,Differential operators in the manifold of Solutions of a non-linear differ- ential equation,J. Math. Pures Appl. 44 (1965), 71-105.
  • [4] W. Strauss, La decroisanceasymptotique des solutions des equations d*onde non- lineaires, Comptes Rendus 256 (1963),2749-2750.
  • [5] W. Strauss, Les operatorsd'ondepour des equations d'onde non-lineaires independantes du temps, Comptes Rendus 256 (1963),5045-5046.
  • [6] W. Strauss, Scattering for hyperbolicequations,Trans. Amer. Math. Soc. 108(1963), 13-37.